# SDR IPXA2018101034873

- Difficulty date: October 5, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 55,050 hours, 17,968 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE M/D CARGO FLOOR PANEL 231GFF. BS 533 - 654 + 22, LBL 11 - LBL 33.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
